# SDR ZIAA97022

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING SCHEDULED INSPECTION, FWD CARGO DOOR ASSY, TOP FRAME 'Z' ANGLE DAMAGED AT LOOP OPENINGS NR 2, NR 3, NR 4, NR 5, NR 6 AND NR 7.  REPLACED TOP FRAME 'Z' ANGLE IAW LAC L-188 SRM 51-2-1, PAGE 2, PARA D.  (M)
